MathSciNet Relay Station
MathSciNet bibliographic data
MR1751434 12H05 (12Y05)
Sadik, Brahim A bound for the order of characteristic set elements of an ordinary prime differential ideal and some applications. Appl. Algebra Engrg. Comm. Comput. 10 (2000), no. 3, 251–268.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement